Alert archive / Missouri / River Flood Warnings in 2012
River Flood Warning 14, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 14, 2012, 11:14 AM CDT for Saint Charles County, Missouri. It took effect at Apr 14, 2012, 11:55 AM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2012, 11:14 AM CDT (16:14 UTC)
- In effect from
- Apr 14, 2012, 11:55 AM CDT
- Expired
- Apr 15, 2012, 7:01 AM CDT
- In force
- 19 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Saint Charles County, MO
The radar
The St Louis radar (KLSX), 9 km from the middle of the area, began a volume at 16:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 18.49 ft at Apr 16, 2012, 7:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
928
WGUS43 KLSX 141614
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 AM CDT SAT APR 14 2012
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
DARDENNE CREEK AT ST. PETERS AFFECTING ST. CHARLES COUNTY
.THIS FLOOD WARNING IS A RESULT OF AROUND 2 INCHES OF PRECIPITATION
RECEIVED THE PAST 24 HOURS...AND 0.50 TO 0.75 INCHES FORECAST DURING
THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-151614-
/O.NEW.KLSX.FL.W.0014.120414T1930Z-120416T0600Z/
/DRCM7.1.ER.120414T1930Z.120415T0000Z.120415T0600Z.UU/
1114 AM CDT SAT APR 14 2012
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE DARDENNE CREEK AT ST. PETERS
* FROM THIS AFTERNOON TO LATE SUNDAY NIGHT.
* AT 11:00 AM SATURDAY THE STAGE WAS 15.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS AFTERNOON
AND CONTINUE TO RISE TO NEAR 17.5 FEET BY THIS EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT SUNDAY.
* IMPACT...AT 16.1 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK
BEGINS TO FLOOD.
* IMPACT...AT 15.4 FEET...DITCH ADJACENT TO PARKING LOT IN THE BACK OF
BROWN ROAD PARK BEGINS FILLING UP.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/15 04/16 04/17 04/18 04/19
DARDENNE CREEK
ST. PETERS 16.0 15.07 14.0 8.1 5.3 4.3 3.93 follow-up statements
058
WGUS43 KLSX 141659
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1159 AM CDT SAT APR 14 2012
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVER IN MISSOURI...
DARDENNE CREEK AT ST. PETERS...AFFECTING ST. CHARLES COUNTY
.THIS FLOOD WARNING IS A RESULT OF 2 TO 2.50 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND AROUND 0.50 INCH FORECAST IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-151659-
/O.EXT.KLSX.FL.W.0014.120414T1655Z-120416T1013Z/
/DRCM7.2.ER.120414T1649Z.120415T0000Z.120415T1013Z.UU/
1159 AM CDT SAT APR 14 2012
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE DARDENNE CREEK AT ST. PETERS
* FROM THIS MORNING TO LATE SUNDAY NIGHT.
* AT 11:31 AM SATURDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 19.0 FEET BY THIS EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY SUNDAY.
* IMPACT...AT 19.4 FEET...BALL FIELDS AT SPORTS CENTER PARK BECOME
FLOODED.
* IMPACT...AT 19.2 FEET...LONE WOLFF PARK BEGINS FLOODING JUST SOUTH
OF MAIN STREET/HIGHWAY C, JUST WEST OF ST. PETERS.
* IMPACT...AT 16.1 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK
BEGINS TO FLOOD.
* IMPACT...AT 15.4 FEET...DITCH ADJACENT TO PARKING LOT IN THE BACK OF
BROWN ROAD PARK BEGINS FILLING UP.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/15 04/16 04/17 04/18 04/19
DARDENNE CREEK
ST. PETERS 16.0 15.63 15.2 8.2 5.4 4.3 3.9475
WGUS83 KLSX 150209
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
909 PM CDT SAT APR 14 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN
MISSOURI...
DARDENNE CREEK AT
ST. PETERS
.THIS FLOOD WARNING IS A RESULT OF TWO TO THREE INCHES OF RAINFALL OVER
THE PAST 36 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-160209-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-120416T0620Z/
/DRCM7.1.ER.120414T1659Z.120415T0005Z.120415T0620Z.UU/
909 PM CDT SAT APR 14 2012
THE FLOOD WARNING CONTINUES FOR
THE DARDENNE CREEK AT ST. PETERS
* UNTIL LATE TONIGHT.
* AT 9:00 PM SATURDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 17.4 FEET EARLIER THIS EVENING AND
IS FORECAST TO FALL BELOW FLOOD STAGE JUST AFTER MIDNIGHT TONIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/15 04/16 04/17 04/18 04/19
DARDENNE CREEK
ST. PETERS 16.0 16.98 14.3 8.4 5.6 4.3 4.0081
WGUS83 KLSX 151201
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
701 AM CDT SUN APR 15 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER AND CREEK IN
MISSOURI...
CUIVRE RIVER NEAR TROY
DARDENNE CREEK AT ST. PETERS
.THIS WILL BE THE FINAL STATEMENT REGARDING THE FLOODING EVENTS
ON THE CUIVRE RIVER AT TROY AND AT DARDENNE CREEK AT ST. PETERS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-151231-
/O.CAN.KLSX.FL.W.0015.000000T0000Z-120416T1821Z/
/TRYM7.1.ER.120414T2328Z.120415T0315Z.120415T0738Z.NO/
701 AM CDT SUN APR 15 2012
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER NEAR TROY.
* AT 6:30 AM SUNDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 21.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 2:38 AM SUNDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE TO FALL TO NEAR 7.4 FEET
TUESDAY MORNING.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
LOW LYING AGRICULTURAL LAND IS INUNDATED.
$$
MOC183-151231-
/O.CAN.KLSX.FL.W.0014.000000T0000Z-120416T0620Z/
/DRCM7.1.ER.120414T1659Z.120415T0005Z.120415T0400Z.UU/
701 AM CDT SUN APR 15 2012
THE FLOOD WARNING IS CANCELLED FOR
THE DARDENNE CREEK AT ST. PETERS.
* AT 6:00 AM SUNDAY THE STAGE WAS 10.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* THE CREEK FELL BELOW FLOOD STAGE AT 11:00 PM SATURDAY.
* FORECAST...THE CREEK IS FORECAST TO CONTINUE TO FALL RAPIDLY TO NEAR
5.6 FEET TUESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/16 04/17 04/18 04/19 04/20
CUIVRE RIVER
TROY 21.0 18.62 11.9 7.4 6.1 5.8 5.7
DARDENNE CREEK
ST. PETERS 16.0 10.54 8.4 5.6 4.3 4.0 3.7What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 14, 6:47 AM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, Apr 14, 6:47 AM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
647 AM CDT SAT APR 14 2012
.SHORT TERM...
ISSUED AT 351 AM CDT SAT APR 14 2012
(TODAY)
NONE OF THE MODELS HAVE BEEN DOING A GOOD JOB HANDLING THE
PLACEMENT OF THE CONVECTION OVERNIGHT AND THIS MAKES FOR A
DIFFICULT FORECAST FOR TODAY. CURRENTLY THE WARM FRONT EXTENDS
FROM NW MO THRU SOUTH CENTRAL AND SOUTHEAST MO INTO WRN TN...WITH
A CONVECTIVE OUTFLOW BOUNDARY SOUTH OF KMVN-KVIH-KRAW LINE. A SWLY LLJ
CONTINUES FOCUS A BROAD REGION OF LIFT ALONG AND NORTH OF THE
OUTFLOW AND ESPECIALLY ALONG THE WRN PERIPHERY IN WEST CENTRAL MO.
THIS PATTERN LOOKS LIKE IT SHOULD PERSIST AT LEAST FOR ANOTHER 3-4
HOURS WITH CATEGORICAL POPS ALONG AND NORTH OF THE I-70
CORRIDOR...AND THEN SHIFT ENEWD AS THE UPSTREAM IMPULSE TRANSLATES
TO THE NORTHEAST FROM ITS CURRENT POSITION IN NE OK. BY AFTERNOON
THE IMPULSE SHOULD HAVE MOVED INTO CENTRAL IL AND ANY RESIDUAL
ACTIVITY SHOULD BE LESS ORGANIZED AND SCATTERED IN COVERAGE AND
MAINLY ACROSS THE NORTHERN HALF OF THE CWA. WE HAVE NOT SEEN ANY
FLOODING ISSUES THUS FAR AS THE MOST INTENSE CONVECTIVE ELEMENTS
HAVE BEEN PROGRESSING AND THUS HIGHEST RAINFALL RATES HAVE BEEN
SHORT-LIVED. STILL...THE PERSISTENCE OF SHOWERS AND THUNDERSTORMS
SUPPORTS CONTINUING THE WATCH THRU 15Z. I HAVE LOWERED THE HIGHS A
BIT FROM THE PREVIOUS FORECAST IN LIGHT OF THE EXPECTED CLOUD AND
PRECIPITATION TRENDS.
GLASS
&&
.LONG TERM...
ISSUED AT 351 AM CDT SAT APR 14 2012
(TONIGHT THROUGH MONDAY)
THE WARM FRONT SHOULD BE DRAPPED ACROSS NORTHERN MO INTO CENTRAL
IL AT SUNSET TONIGHT. THE MAIN FOCUS FOR CONVECTION WILL BE ALONG AND
NORTH OF THIS FRONT...WHICH WILL BE SHIFTING NORTHWARD TONIGHT AS
THE WARM LIFTS INTO IOWA AND NRN IL. THE MAIN UPPER TROF WILL THEN
SHIFT EASTWARD ACROSS THE PLAINS ON SUNDAY WITH THE ATTENDANT COLD
FRONT MOVING INTO WRN MO BY LATE AFTERNOON. A MODERATELY UNSTABLE
AIR MASS IS EXPECTED AHEAD OF THE FRONT WITH AFTERNOON MUCAPE OF
AROUND 1500 J/KG. LITTLE CIN IS ALSO EVIDENT...HOWEVER DEEP
FORCING IS WEAK. THIS WOULD IMPLY THAT COVERAGE OF STORMS WOULD
INITIALLY BE SCATTERED WITH COVERAGE INCREASING BY LATE AFTERNOON
INTO THE EVENING AS THE UPPER TROF EJECTS EASTWARD INTO THE MID MS
VALLEY AND DEEP FORCING/ASCENT INCREASES. DEEP LAYER SHEAR IS
STRONG AT 50+ KTS AND THE ORIENTATION BY EVENING BECOMES MORE
BOUNDARY PARELLEL. THIS WOULD SUGGEST THAT INITIALLY THE STORMS
WILL BE SEMI-DISCRETE WITH INCREASED COVERAGE AND A TRANSITION TO
A LINEAR MODE BY EARLY EVENING. STILL THINK GIVEN THE SHEAR AND
STABILITY PR0FILE WE COULD HAVE SOME SEVERE STORMS. BY MONDAY
MORNING THE PRECIPITATION SHOULD HAVE EXITED EAST WITH THE COLD
FRONT ON THE EASTERN EDGE OF THE CWA AT DAYBREAK...AND NW WINDS USHERING
COOLER AND DRIER AIR INTO THE AREA THROUGHOUT THE DAY.
GLASS
&&
.AVIATION...
ISSUED AT 635 AM CDT SAT APR 14 2012
THUNDERSTORMS WILL PRODUCE OCCASIONAL IFR FLIGHT CONDITIONS IN
HEAVY RAIN ALONG AND NORTH OF A LINE FROM KVIH TO KMVN THIS
MORNING. ADDITIONALLY...A FEW REPORTS OF WIND GUSTS TO AROUND
25KTS HAVE BEEN REPORTED AS THE STORMS MOVE THROUGH. SOME LIFR
CIGS AND VSBYS HAVE BEEN REPORTED UP IN NORTHEAST MISSOURI AND
WEST CENTRAL ILLINOIS AS WELL...BUT THESE VERY LOW CONDITIONS
SHOULD REMAIN IN THAT REGION AND WILL LIKELY NOT LAST VERY LONG
THIS MORNING. THUNDERSTORMS WILL END FROM WEST TO EAST AND SHOULD
BE CLEAR BY 18Z...EXCEPT POTENTIALLY A FEW LINGERING STORMS IN
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. ISOLATED TO WIDELY
SCATTERED THUNDERSTORMS ARE AGAIN POSSIBLE IN THE AFTERNOON AND
EVENING...PARTICULARLY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.
SPECIFICS FOR KSTL...
THUNDERSTORMS WILL BE MOVING INTO THE TERMINAL SHORTLY AFTER 12Z
AND WILL PREVAIL THROUGH 15Z. IFR VSBYS IN HEAVY RAIN ARE
POSSIBLE...THOUGH IT LOOKS LIKELY THAT THE HEAVIEST RAIN WILL PASS
SOUTH OF THE TERMINAL. THERE IS A CONTINUING CHANCE FOR THUNDERSTORMS
DURING THE AFTERNOON...BUT AM UNSURE WHAT COVERAGE WILL BE SO WILL
LEAVE MENTION OUT OF THE TAF FOR NOW.
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR BOONE MO-
CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
JEFFERSON MO-LINCOLN MO-MONITEAU MO-MONTGOMERY MO-OSAGE MO-
ST. CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO-
WASHINGTON MO.
IL...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR CALHOUN IL-
JERSEY IL-MADISON IL-MONROE IL-ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Apr 14, 4:55 AM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 455 AM CDT SAT APR 14 2012 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-151000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 455 AM CDT SAT APR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE AREA THIS MORNING. SOME OF THE STORMS THIS MORNING COULD PRODUCE LOCALLY HEAVY RAINFALL AMOUNTS ACROSS CENTRAL AND EAST CENTRAL MISSOURI AND EXTREME SOUTHWEST ILLINOIS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH MID MORNING FOR THESE AREAS. THE THREAT OF THUNDERSTORMS WILL DIMINISH THIS AFTERNOON WITH ISOLATED TO SCATTERED STORMS POSSIBLE. THE CHANCE OF THUNDERSTORMS WILL CONTINUE TONIGHT ACROSS PORTIONS OF CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON SUNDAY AND SUNDAY NIGHT...AND THESE COULD BE STRONG TO SEVERE. THE MAIN SEVERE WEATHER THREAT WOULD BE LARGE HAIL AND DAMAGING WINDS. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ANY FLOODING REPORTS AND RAINFALL AMOUNTS OF 2 INCHES OR GREATER. GLASS
In the hours before
Local storm report, Apr 14, 9:12 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 AM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM HEAVY RAIN 2 SW FENTON 38.52N 90.48W
04/14/2012 M2.48 INCH ST. LOUIS MO TRAINED SPOTTER
24 HOUR RAINFALL
&&
JPLocal storm report, Apr 14, 9:26 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
926 AM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 AM HEAVY RAIN 1 N LATHAM 38.58N 92.68W
04/14/2012 M4.00 INCH MONITEAU MO TRAINED SPOTTER
36 HOUR RAINFALL. SPOTTER RECEIVED 2.70 INCHES IN THE
LAST 24 HOURS.
&&
JPLocal storm report, Apr 14, 9:57 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
957 AM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD 5 SE LINN 38.43N 91.78W
04/14/2012 OSAGE MO DEPT OF HIGHWAYS
ROUTE RA HAS BEEN CLOSED DUE TO FLASH FLOODING FROM
POINTERS CREEK ACCESS TO ROUTE CC.
&&
CVKINGLocal storm report, Apr 14, 10:03 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1003 AM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HEAVY RAIN 3 E DUPO 38.52N 90.15W
04/14/2012 M2.00 INCH ST. CLAIR IL TRAINED SPOTTER
24 HOUR RAINFALL
&&
JPLocal storm report, Apr 14, 10:17 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 AM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM HEAVY RAIN 3 N UNION 38.49N 91.01W
04/14/2012 M3.00 INCH FRANKLIN MO TRAINED SPOTTER
24 HOUR RAINFALL
&&
JPLocal storm report, Apr 14, 11:10 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1110 AM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 AM HEAVY RAIN GASCONADE 38.67N 91.56W
04/14/2012 M3.50 INCH GASCONADE MO TRAINED SPOTTER
24 HOUR RAINFALL
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:19 PM CDT | Flash Flood Watch | LSX | Boone, Callaway, Cole, Crawford, Franklin, Gasconade and 10 more | 13 hr |
| Apr 14, 1:26 AM CDT | River Flood Warning | LSX | Cole | 3 days |
| Apr 14, 1:53 AM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 4 hr |
| Apr 14, 6:27 AM CDT | Areal Flood Advisory | LSX | Cole, Osage | 4 hr |
| Apr 14, 7:06 AM CDT | River Flood Warning | LSX | Osage | 24 hr |
| Apr 14, 7:13 AM CDT | Flash Flood Warning | LSX | Cole, Osage | 6 hr |
| Apr 14, 7:38 AM CDT | Areal Flood Advisory | LSX | Gasconade | 4 hr |
| Apr 14, 3:30 PM CDT | River Flood Warning | LSX | Lincoln | 16 hr |
Nearby
River Flood Warnings in Missouri, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.